| Model Number |
6248V-130P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that prior to implant procedure, the physician was unable to flush catheter without a lot of force.A different flushing tool and was still the same unable to flush properly.A different catheter was used.It was also reported when catheter was slit with universal slitter, a small hair like ribbon of plastic came off of catheter.The catheter was not used.There is no patient involved in this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the catheter indicated damage during use.The analyst did not receive ¿small hair like ribbon of plastic came off of catheter¿ at analysis.If information is provided in the future, a supplemental report will be issued.